Affordable Access

Publisher Website

Four-dimensional Lorentzian Lie groups

Authors
Publisher
Elsevier B.V.
Volume
31
Issue
4
Identifiers
DOI: 10.1016/j.difgeo.2013.04.006
Keywords
  • Lie Groups
  • Left-Invariant Metrics
  • Einstein Metrics
  • Ricci Solitons

Abstract

Abstract We describe four-dimensional Lie groups equipped with a left-invariant Lorentzian metric, obtaining a complete classification of the Einstein and Ricci-parallel examples.

There are no comments yet on this publication. Be the first to share your thoughts.